# SDR AU990798

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 74DM6060
- Condition: Corroded
- Location: Propeller
- Component: Snsnch, 74DM6060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BOSSES AND BLADES CORRODED.  DYE CHECK REVEALED CRACK INDICATIONS IN TWO MOUNTING BOLT HOLES AND CORROSION ON MOUNTING FACE AND DOWEL HOLES.
